Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having under eye swelling, swelling in legs, which increases on standing, bulkiness in whole body. What could be the reason for this?

Hi my name is Aman(26). I would like to discuss about the problem that my mom(50) has been facing over the last few years. The symptoms are swelling in legs (whole region from thighs to ankle) and sometimes swelling in under eye region. The knee portion is the worst affected part. After standing for a few minutes the swelling increases. While maintaining any one posture for 10-15 minutes also worsens the case. Her whole body has grown bulky due to this. Would like to discuss with you over this before going for her treatment. Looking forward for your prompt reply.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
get her examination done by physician..complete check-up including cardiac, blood sugar and ultrasound , urine examination ,, eye checkup and fundus examination must be done
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor